# SDR SWAA950181

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE, SLIGHT SMOKE NOTED IN CABIN AREA.  INSPECTED AND DETERMINED THE SMOKE  WAS FROM APU.  APU WAS DEACTIVATED PER MEL 49-1.  OPERATED AC PACKS TO DISSAPATE SMOKE.
